Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at May 10, 2013, 7:49 PM EDT for Erie County, Wyoming County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 7:49 PM EDT (23:49 UTC)
- Expired
- May 10, 2013, 8:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Buffalo, NY
Counties Erie County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 33 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2256 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612
WWUS81 KBUF 102349
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
749 PM EDT FRI MAY 10 2013
NYZ010>012-019>021-085-110045-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE NY-WYOMING
NY-
749 PM EDT FRI MAY 10 2013
...MODERATE TO HEAVY RAIN MOVING ACROSS THE AREA...
* AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SWATH OF MODERATE TO HEAVY RAIN LIFTING NORTH ACROSS THE AREA. AS
MUCH AS ANOTHER INCH OF RAIN CAN BE EXPECTED BY 10 PM IN THIS
AREA...WHICH HAS ALREADY BEEN SOAKED WITH AS MUCH AS AN INCH OF RAIN
FROM EARLIER STORMS.
THIS COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4257 7914 4259 7914 4265 7907 4270 7905
4271 7899 4278 7886 4285 7887 4288 7891
4289 7801 4253 7806 4243 7892 4255 7920
$$
RSHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at May 10, 5:40 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 10, 5:40 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 540 PM EDT FRI MAY 10 2013 .SYNOPSIS... LOW PRESSURE CENTERED NEAR LONDON ONTARIO WILL LIFT NORTHEAST ACROSS SOUTHERN ONTARIO INTO QUEBEC ON SATURDAY. THE LOW WILL DRAG A COLD FRONT ACROSS THE REGION TONIGHT WHICH WILL USHER IN MUCH COOLER AIR INTO THE START OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... AN AREA OF STEADY SHOWERS CONTINUES TO LIFT ACROSS THE EASTERN SECTIONS OF THE CWA. TO THE WEST SPOTTY SHOWERS ARE BEGINNING TO DEVELOP AND THIS TREND EXPECTED TO CONTINUE TO INCREASE DURING THE AFTERNOON/EVENING WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS IN ADVANCE OF THE APPROACHING COLD FRONT. THE COLD FRONT WILL CROSS THE WESTERN SECTIONS EARLY TONIGHT AND BY DAYBREAK EAST. BEHIND THE FRONT SCATTERED SHOWERS AND LOW CLOUDS WILL LINGER FOR AWHILE IN THE MORNING THEN SLOWLY CLEAR FROM WEST TO EAST DURING THE AFTERNOON. MOST NOTABLE HOWEVER WILL BE THE COOL AIR AS TEMPERATURES WILL BE SOME TEN TO FIFTEEN DEGREES COOLER THAN TODAY'S READINGS. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... DURING THE COURSE OF SATURDAY NIGHT...A POTENT UPPER LOW WILL RAPIDLY DIG SOUTHEASTWARD ACROSS THE GREAT LAKES REGION. ON ITS LEADING EDGE...AN ASSOCIATED SHARP SECONDARY COLD FRONT WILL PUSH EAST ACROSS THE AREA...WITH THE MUCH COLDER AND DRIER AIR ASSOCIATED WITH THE BURGEONING TROUGH THEN BEGINNING TO SPREAD ACROSS THE AREA IN THE WAKE OF THIS BOUNDARY. AS THE FRONT WILL BE RELATIVELY MOISTURE STARVED IN NATURE...EXPECT ONLY A LOWER-END CHANCE OF SHOWERS TO ACCOMPANY ITS PASSAGE...WITH THIS DIMINISHING WITH INCREASING SOUTHEASTWARD EXTENT FROM THE LAKES. BEHIND THE FRONT...TEMPS WILL DROP INTO THE MID AND UPPER 30S ACROSS FAR WESTERN NEW YORK AND TO THE LOWER 40S FURTHER EAST...WHERE THE FROPA WILL COME LATER ON IN THE NIGHT. AS FOR SUNDAY...THAT WILL A DAY MORE TYPICAL OF MID OCTOBER OR MID NOVEMBER RATHER THAN MID MAY AS THE DEEP UPPER TROUGH SETTLES DIRECTLY ACROSS OUR REGION. STRONG COLD AIR ADVECTION ASSOCIATED WITH THE TROUGH WILL SEND 850 MB TEMPS DOWN TO THE -2C TO -4C RANGE...WHICH WILL ONLY SUPPORT HIGHS IN THE UPPER 40S TO LOWER 50S...WHICH WILL BE SOME 15 TO 20 DEGREES BELOW NORMAL. COMBINED WITH THE STRONG MAY SUNSHINE...THESE COLD TEMPS ALOFT WILL ALSO RESULT IN STEEP LOW LEVEL LAPSE RATES SUPPORTIVE OF STRONG DIURNAL MIXING AND DOWNWARD TRANSFER OF HIGHER MOMENTUM AIR FROM ALOFT... MAKING FOR A RATHER WINDY DAY WHEN ALSO COUPLED WITH THE MODERATELY TIGHT PRESSURE GRADIENT THAT WILL BE IN PLACE. EXPECT MOST LOCATIONS TO SEE SUSTAINED WINDS IN THE 20-30 MPH RANGE WITH GUSTS TO 35-40 MPH...WHICH WILL ONLY SERVE TO MAKE THE ALREADY CHILLY TEMPS FEEL EVEN COLDER. FINALLY...THE DIURNAL INSTABILITY INDUCED BY THE STRONG COLD AIR ADVECTION REGIME ALOFT WILL RESULT IN THE DEVELOPMENT OF QUITE A BIT OF CLOUD COVER AND EVENTUALLY SOME SCATTERED AFTERNOON SHOWERS...WHICH MAY INITIALLY TEND TO FOCUS ON AREAS OF LOCALIZED LOW LEVEL CONVERGENCE DOWNWIND OF THE LAKES. SUNDAY NIGHT...THE CHILLY TEMPS WILL CONTINUE AS THE CORE OF THE COLDEST AIR ALOFT SETTLES ACROSS OUR AREA...WITH 850 MB TEMPS DROPPING TO -6C TO -8C. WELL INLAND FROM THE LAKES...THIS MAY WELL RESULT IN A FREEZE ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND NORTH COUNTRY WHERE LOWS COULD DROP TO AROUND 30 DEGREES...WHILE THE REMAINDER OF THE REGION SEES LOWS IN THE MID 30S THANKS TO A WESTERLY/WEST-NORTHWESTERLY ONSHORE FLOW OFF THE RELATIVELY WARMER LAKE WATERS. WITH SUCH COLD AIR IN PLACE ALOFT...LAKE DELTA-T'S WILL ACTUALLY GET COLD ENOUGH TO SUPPORT SOME LIMITED LAKE EFFECT PRECIPITATION TO THE LEE OF THE LAKES...PARTICULARLY EAST OF LAKE ONTARIO WHERE LAKE INFLUENCES COULD GET AN ADDED BOOST FROM A POTENTIAL UPSTREAM CONNECTION TO LAKE HURON. WILL THUS CONTINUE WITH CHANCE POPS EAST OF LAKE ERIE AND LIKELY POPS EAST OF LAKE ONTARIO...WHERE A RAIN/SNOW MIX WILL BE QUITE POSSIBLE GIVEN EXPECTED LOW TEMPS. ON MONDAY...THE MUCH COLDER THAN NORMAL WEATHER WILL CONTINUE AS THE UPPER TROUGH LINGERS ACROSS OUR REGION...WITH DAYTIME HIGHS AGAIN STRUGGLING TO REACH THE UPPER 40S TO LOWER 50S...AND DIURNALLY- DRIVEN SHOWER CHANCES ALSO RETURNING WITH THE REDEVELOPMENT OF DAYTIME HEATING. ANY SHOWERS SHOULD THEN WIND DOWN QUICKLY MONDAY EVENING AS STRONG SURFACE-BASED RIDGING AND DRIER AIR BUILDS INTO THE REGION...AND SETS THE STAGE FOR A POTENTIAL WIDESPREAD FROST/ FREEZE FOR AREAS AWAY FROM THE IMMEDIATE LAKESHORES MONDAY NIGHT. && .LONG TERM /MONDAY THROUGH FRIDAY/... IN THE EXTENDED PERIOD...THE TROUGH THAT BROUGHT THE SIGNIFICANT COOL DOWN FOR THE SHORT TERM PERIOD WILL QUICKLY LIFT OUT ACROSS QUEBEC TUESDAY AND WEDNESDAY. IN ITS WAKE...A MUCH MORE DEAMPLIFIED AND LARGELY ZONAL FLOW WILL SPREAD BACK ACROSS THE REGION FOR THE MIDDLE AND LATTER PORTIONS OF NEXT WEEK. THIS WILL NOT ONLY RESULT IN A RETURN TO MUCH WARMER TEMPERATURES...BUT ALSO MORE UNSETTLED CONDITIONS AS A FRONTAL ZONE WILL BECOME ESTABLISHED ACROSS OUR REGION. LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...ON TUESDAY SURFACE HIGH PRESSURE WILL REMAIN ANCHORED ACROSS THE REGION WHILE THE UPPER TROUGH BEGINS TO GIVE WAY TO INCREASING RIDGING ALOFT. WITH THE NEXT WARM FRONTAL ZONE THUS REMAINING ACROSS THE CENTRAL GREAT LAKES...TUESDAY SHOULD FEATURE DRY WEATHER ALONG WITH RELATIVELY LIGHT WINDS GIVEN THAT THE SURFACE RIDGE WILL BE DIRECTLY OVERHEAD. TEMPS WILL ALSO START TO REBOUND SOME GIVEN SOME MODEST WARMING ALOFT...THOUGH WITH 850 MB T'S ONLY RECOVERING TO THE -1C TO +1C RANGE DAYTIME HIGHS WILL LIKELY REMAIN CONFINED TO THE MID TO UPPER 50S. TUESDAY NIGHT AND WEDNESDAY...THE AFOREMENTIONED SURFACE RIDGE WILL SLIDE OUT TO SEA...ALLOWING A SOUTHERLY RETURN FLOW OF MUCH WARMER AIR TO BEGIN SPREADING BACK ACROSS OUR REGION. AT THE SAME TIME... THE WARM FRONTAL BOUNDARY OVER THE CENTRAL LAKES WILL SLIDE EAST INTO OUR REGION...AND ACT AS THE FOCUS FOR SOME SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS. WILL CARRY SOME CHANCE POPS TO COVER THIS POTENTIAL...WHILE ALSO BUMPING BACK UP TO AROUND 70 OR SO ON WEDNESDAY AS THE WARMER AIR BEGINS TO ARRIVE. THEREAFTER...THE AFOREMENTIONED FRONTAL BOUNDARY IS EXPECTED TO REMAIN OVER OR NEAR OUR REGION THROUGH THE BALANCE OF THE PERIOD...WHICH WILL SUPPORT CONTINUED CHANCES FOR SOME SHOWERS AND THUNDERSTORMS. ALONG WITH THIS...MUCH WARMER AIR WILL REMAIN IN PLACE...AND SHOULD THUS BE SUPPORTIVE OF CONTINUED ABOVE AVERAGE TEMPERATURES RANGING THROUGH THE 70S. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL CONTINUE ACROSS WESTERN NEW YORK AS AN AREA OF SHOWERS LIFTS NORTHEAST ACROSS THE REGION. VSBYS BRIEFLY LOWER TO MVFR IN THESE SHOWERS. SHOWERS WILL CONTINUE TO BECOME MORE NUMEROUS DURING THE AFTERNOON AND THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. A CHANCE OF A FEW THUNDERSTORMS MAY ALSO BECOME POSSIBLE AS SOME WEAK TO MODEST INSTABILITY DEVELOPS BUT HAVE LEFT OUT OF THE TAFS DUE TO LOWER CONFIDENCE AT ANY PARTICULAR SITE. CIGS/VSBYS LOWER BACK TO MVFR/IFR LATER THIS EVENING JUST AHEAD OF AND RIGHT BEHIND THE SYSTEMS COLD FRONT WHICH SHOULD CROSS THE REGION 06-12Z. OUTLOOK... SATURDAY...SHOWERS TAPERING OFF WITH IMPROVEMENT BACK TO MVFR/VFR. SUNDAY AND MONDAY...MAINLY VFR WITH A CHANCE OF AFTERNOON SHOWERS BOTH DAYS. TUESDAY...VFR. && .MARINE... SHOWERS AND SCATTERED THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS THE LAKE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. A PROGRESSIVELY STRONGER WESTERLY FLOW WILL SET UP ACROSS THE LOWER LAKES REGION BEHIND THE COLD FRONT FOR THE WEEKEND...WITH WINDS AND WAVES POSSIBLY INCREASING TO ADVISORY LEVELS BY SUNDAY AND MAYBE EVEN GALE FORCE ON LAKE ONTARIO. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...LEVAN NEAR TERM...LEVAN SHORT TERM...JJR LONG TERM...JJR AVIATION...LEVAN MARINE...LEVAN
Hazardous weather outlook, May 10, 5:27 AM EDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 527 AM EDT FRI MAY 10 2013 NYZ001>008-010>014-019>021-085-110930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 527 AM EDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-110930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 527 AM EDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. A STRONG COLD FRONT WILL CROSS THE LOWER GREAT LAKES LATE SATURDAY NIGHT. WINDS BEHIND THE FRONT MAY APPROACH GALE FORCE FOR A TIME ON SUNDAY...PARTICULARLY ON LAKE ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, May 10, 5:15 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL BOSTON 42.63N 78.73W
05/10/2013 M0.50 INCH ERIE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300090
JMLLocal storm report, May 10, 6:06 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
606 PM EDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL RANDOLPH 42.16N 78.98W
05/10/2013 M0.50 INCH CATTARAUGUS NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300091
JMLLocal storm report, May 10, 6:14 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
614 PM EDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 S CONEWANGO 42.22N 79.03W
05/10/2013 CATTARAUGUS NY LAW ENFORCEMENT
TREE DOWN.
&&
EVENT NUMBER BUF1300092
ARLocal storm report, May 10, 6:50 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
650 PM EDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL OLEAN 42.08N 78.43W
05/10/2013 M1.25 INCH CATTARAUGUS NY TWITTER
&&
EVENT NUMBER BUF1300093
JMLSpecial weather statement, May 10, 7:38 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
738 PM EDT FRI MAY 10 2013
NYZ004>006-110045-
CAYUGA NY-OSWEGO NY-WAYNE NY-
738 PM EDT FRI MAY 10 2013
...STRONG THUNDERSTORM MOVING INTO THE AREA...
* AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM LIKELY CONTAINING SMALL HAIL...STRONG
GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 17
MILES WEST OF CATO...AND MOVING NORTHEAST AT 40 MPH.
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4319 7608 4326 7620 4320 7622 4320 7629
4322 7631 4322 7647 4311 7647 4309 7698
4325 7700 4331 7688 4335 7670 4343 7663
4354 7640 4352 7629 4354 7623 4318 7599
RSHSpecial weather statement, May 10, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
749 PM EDT FRI MAY 10 2013
NYZ010>012-019>021-085-110045-
ALLEGANY NY-CATTARAUGUS NY-CHAUTAUQUA NY-ERIE NY-GENESEE NY-WYOMING
NY-
749 PM EDT FRI MAY 10 2013
...MODERATE TO HEAVY RAIN MOVING ACROSS THE AREA...
* AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SWATH OF MODERATE TO HEAVY RAIN LIFTING NORTH ACROSS THE AREA. AS
MUCH AS ANOTHER INCH OF RAIN CAN BE EXPECTED BY 10 PM IN THIS
AREA...WHICH HAS ALREADY BEEN SOAKED WITH AS MUCH AS AN INCH OF RAIN
FROM EARLIER STORMS.
THIS COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4257 7914 4259 7914 4265 7907 4270 7905
4271 7899 4278 7886 4285 7887 4288 7891
4289 7801 4253 7806 4243 7892 4255 7920
RSHThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:48 PM EDT | Special Weather Statement | BUF | Cattaraugus | 42 min |
| May 10, 3:47 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 43 min |
| May 10, 4:06 PM EDT | Special Marine Warning | BUF | 54 min | |
| May 10, 4:21 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Orleans, Wyoming | 54 min |
| May 10, 4:22 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 38 min |
| May 10, 4:27 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 63 min |
| May 10, 4:33 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie | 57 min |
| May 10, 4:39 PM EDT | Tornado Warning | BUF | Chautauqua | 36 min |
| May 10, 4:52 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 53 min |
| May 10, 5:06 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Orleans | 24 min |
| May 10, 5:29 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 46 min |
| May 10, 5:34 PM EDT | Special Marine Warning | BUF | 26 min | |
| May 10, 5:35 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 55 min |
| May 10, 5:51 PM EDT | Special Marine Warning | BUF | 54 min | |
| May 10, 6:02 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 28 min |
| May 10, 6:08 PM EDT | Areal Flood Advisory | BUF | Erie, Genesee, Niagara, Orleans | 3 hr |
| May 10, 6:21 PM EDT | Areal Flood Advisory | BUF | Cattaraugus, Chautauqua | 3 hr |
| May 10, 6:28 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 47 min |
| May 10, 6:30 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 45 min |
| May 10, 7:34 PM EDT | Special Marine Warning | BUF | 41 min | |
| May 10, 7:38 PM EDT | Special Weather Statement | BUF | Oswego | 67 min |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.